# SDR CA981019026

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2120 · Air Distribution System
- Part: Filters
- Condition: Failed
- Location: Air Dist
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) STRONG SMELL IN COCKPIT ON TAKEOFF, LIGHT SMOKE OR HAZE IN CABIN.  CARRIED OUT AIR CONDITION SMOKE CHECK LIST, PACK NR ONE TURNED OFF.  ON LANDING, SMOKE DISAPPEARED DURING RETURN.  REPLACED RECIRCULATION FILTERS, BOTH ENGINES GROUND RUN WITH BOTH PACKS ON.  NO SMOKE OR ODOR FOUND.
